# SDR SIMA20140818010

- Difficulty date: August 18, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 10,799 hours, 6,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD SIDE OF MID STEP CRACKED ON THE RADIUS AT RETAINING BRACKET.  REPAIRED PAX DOOR IAW SRM 52-11-04.
